# SDR ASOA20130228013

- Difficulty date: February 28, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 19,487 hours, 12,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24911
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, BOTH LT AND RT OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MX REPLACED THE NR 4 BATTERY SUPPLY CHARGER.  OPS CHECKED GOOD.
